# SDR SWIA2018051544672

- Difficulty date: April 9, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 39,133 hours, 35,475 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF THE AFT PRESSURE BULKHEAD WAS GOUGED.   REPAIRED THE BS 621 BULKHEAD,  RBL 27.5,  RBL 18, LBL 18, AND LBL 27.5  IAW REO.
